RANDOM FIXED POINTS OF RANDOM OPERATORS SATISFYING SEMICONTRACTIVITY CONDITIONS

Search this Article

Author(s)

    • BEG Ismat
    • Department of Mathematics and Computer Science,, Kuwait University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 151-155, 1997-07-01

References:  6

Codes

  • NII Article ID (NAID)
    10008786304
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top